Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 33, Number 1

All articles in this issue are freely accessible.

Nonlinear segmented function approximation and analysis of line patterns
Donald E. McClure.
Quart. Appl. Math. 33 (1975), 1-37
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 463769
Linear estimation of regression coefficients for vector-valued processes
Rolf K. Adenstedt.
Quart. Appl. Math. 33 (1975), 39-46
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 448770
A nonlinear parabolic system in the theory of combustion
D. H. Sattinger.
Quart. Appl. Math. 33 (1975), 47-61
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 463631
Application of hill functions to circular plate problems
Robert Kao.
Quart. Appl. Math. 33 (1975), 63-72
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99672
A Neumann series representation for solutions to boundary-value problems in dynamic elasticity
John F. Ahner and George C. Hsiao.
Quart. Appl. Math. 33 (1975), 73-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449124
Formulation of balance of forces in mixture theories
M. L. Oliver and W. O. Williams.
Quart. Appl. Math. 33 (1975), 81-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449210
Complementary variational principles for a boundary-value problem in twisting of ring sectors
N. Anderson and A. M. Arthurs.
Quart. Appl. Math. 33 (1975), 87-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 446025
Note on a paper by N. Anderson [Norman Anderson] and A. M. Arthurs: “Complementary variational principles for a boundary-value problem in twisting of ring sectors” (Quart. Appl. Math. 33 (1975), 87–89)
J. L. Synge.
Quart. Appl. Math. 33 (1975), 91-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 446026

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website